# SDR COMA0760302

- Difficulty date: April 5, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 19,467 hours, 16,287 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: J-Box
- Condition: Loose
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON T/O, A/C RETURNED BACK TO CVG AND LANDED SAFELY.  INSPECTED AND FOUND JB11 LOOSE IN IT'S RACK, RESECURED JB11.
